# SDR FDEA201410022925

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 4R FROM BS 1340 TO 1360 & BS 1400 TO 1460 REQUIRING ADDITIONAL STRIPPING FROM BS 1180 TO 1460.  ACCOMPLISHED EA F-5330-T0311973 FUSELAGE PLATES & SKINS CORROSION REPAIR TRACKING LAP JOINT AT STRINGER 4R BETWEEN STATION 1180 - 1460 MAJOR REPAIR.
